Alert archive / South Dakota / Flash Flood Warnings in 2006
Flash Flood Warning 1, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this flash flood warning at Apr 7, 2006, 12:45 AM CDT for Minnehaha County, South Dakota. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 7, 2006, 12:45 AM CDT (05:45 UTC)
- Expired
- Apr 7, 2006, 3:45 AM CDT
- In force
- 3 hr
- Issued by
- NWS Sioux Falls, SD
- Area
- Counties, with a storm outline in the text
County Minnehaha County, SD
The radar
The Sioux Falls radar (KFSD), 4 km from the middle of the area, began a volume at 05:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 7, 1:00 AM CDT | FLASH FLOOD | Crooks, SD | WILLOW CREEK FLOODED...WATER IN BASEMENTS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 5.8 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 753 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 2279 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KFSD 070549 FFWFSD SDC099-070845- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SIOUX FALLS SD 1245 AM CDT FRI APR 7 2006 THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A * FLASH FLOOD WARNING FOR... MINNEHAHA COUNTY IN SOUTHEAST SOUTH DAKOTA * UNTIL 345 AM CDT * AT 1245 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED TWO TO THREE INCHES RAINFALL FROM A PERSISTENT BAND OF THUNDERSTORMS ACROSS MINNEHAHA COUNTY...MAINLY THROUGH AREAS FROM AROUND RENNER TO GARRETSON...WHICH WILL RESULT IN FLASH FLOODING. AN ADDITIONAL HALF TO THREE QUARTERS OF AN INCH RAINFALL IS LIKELY THROUGH 3 AM. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. AREAS NEAR SILVER CREEK AROUND RENNER...DEVILS GULCH CREEK NEAR GARRETSON...AND SKUNK CREEK NEAR HARTFORD WILL BE MOST SUSCEPTABLE TO FLASH FLOODING. IN ADDITION...AREAS WITH POOR DRAINAGE IN THE SIOUX FALLS METRO AREA WHICHCOMMONLY EXPERIENCE SIGNIFICANT PONDING WILL ALSO FLOOD. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. LAT...LON 4353 9658 4374 9647 4375 9692 4352 9694 $$ CHAPMAN
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this flash flood warning went out at Apr 6, 9:35 PM CDT, 3 hours 10 minutes earlier.
Area forecast discussion, Apr 6, 9:35 PM CDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
935 PM CDT THU APR 6 2006
.DISCUSSION...
DEALING WITH SVR WX EVENT WHICH IS EXPECTED TO WANE SHORTLY AS
INSTBLTY DOES THE SAME. INDICATIONS ARE MORE SURGES OF LIFT WILL
CONT TO COME UP INTO ERN FCST AREA WITH AXIS OF RICH MOISTR TO FEED
ON AS SYS TRANSLATES EWD AND LOBES SWING UP INTO AREA. WE WILL WIND
UP THEN WITH HVY RAIN AND FLOODING THREAT AS WE HAVE BEEN GOING FOR.
CURNT FLOOD WATCH LOOKS GOOD WITH FIRST SURGE RAINING ON LWR MO RVR
VALLEY...AND WDSPRD POTENTLY HVY RAIN SPRDG NWD INTO NWRN IA AS TIME
PASSES TNGT WITH THIS HVY RAIN PATTRN BCMG ESTABLISHD INTO ERY FRI
MRNG. BTWN WET GROUND AND HI RVRS...AN INCH OR TWO OF WDSPRD RAIN
CAN CAUSE SIGNFCNT LCL FLOODING PRBLMS...AND SEND RVRS AND STREAMS
GOING UP AGAIN. CURNT IDEA OF HVY RAIN POTNTL GETTING UP CLOSE TO
MN/IA BDR LOOKS RIGHT ON WITH DRIER AIR FEEDIN IN FROM N CUTTING
DOWN POTENTL RPDLY TO THE N FROM THERE. FAR SERN SD PART OF WATCH
LOOKS GOOD AS WELL WITH HVY RAIN POTENTL NOT AS FAR N.
WIND ADVY LOOKS GOOD AS WELL WITH GRADNT FIRST TIGHTENG FROM THE
NW...THEN STG PRES RISES SETTING IN LATE TNGT AND FRI MRNG AS SYS
PULLS OUT AND HI PRES STARTS TO NOSE IN. ALL OF FCST AREA WILL CONT
TO HAVE THIS ADVY WITH POTENTIAL TO NOON ERN PART OF FCST AREA. THIS
DOESNT LOOK LIKE A MARGINAL CASE...THO DONT THINK ERYR 56KT GUSTS
WAY UP AT MBG AN INDICATION OF A NEED TO UPGRADE TO WARNG. THAT
SEEMS TO BE PARTIALLY A RESULT OF LCL EFFECTS.
DESPITE QUICK DROPOFF OF HVY RAIN POTENTL N OF I90...RAINFALL SHUD
STILL SPREAD...OR RESPREAD...NWD TO NRN PART OF FCST ARAE SO WILL
KEEP THE POPS UP THERE TNGT.
.PREV DISCUSSION...
SIGNIFICANT SEVERE WEATHER OUTBREAK UNFOLDING ACROSS THE WESTERN
PLAINS THIS AFTERNOON AS A LOW PRESSURE SYSTEM RAPIDLY DEEPENS OVER
EASTERN NEBRASKA. SHOWERS AND THUNDERSTORMS ASSOCIATED WITH ELEVATED
FRONTAL BOUNDARY MOVING VERY SLOWLY CREATING AREAS OF SIGNIFICANT
RAINFALL JUST TO THE NORTH OF THE CWA. FURTHER SOUTH...THUNDERSTORMS
BEGINNING TO DEVELOP IN NORTHEASTERN KANSAS ASSOCIATED WITH A SHORT
WAVE LIFTING NORTHEAST. EXPECT THUNDERSTORMS TO CONTINUE TO DEVELOP
ACROSS EASTERN NEBRASKA LATE THIS AFTERNOON...AND MOVE INTO THE
FORECAST AREA THIS EVENING. WITH SURFACE WARM FRONT EXTENDING FROM
YANKTON TO ORANGE CITY TO NORTH OF STORM LAKE...EXPECT THE THREAT FOR
TORNADOES SOUTH OF HIGHWAY 18...THOUGH THE AMOUNT OF DRY AIR ON THE
KOMA SOUNDING IS CONCERNING. FURTHER NORTH...EXPECT THE THREAT FOR
HAIL THROUGH LATE THIS EVENING. POTENTIAL FOR HEAVY RAIN ALSO STILL
LOOKS GOOD ACROSS THE SOUTHERN CWA NEAR THE BOUNDARY LATER TONIGHT...
WHERE RIVERS ARE ALREADY RUNNING NEAR BANKFUL OR ABOVE. WILL CONTINUE
WITH EXISTING FLOOD WATCH FOR THIS PERIOD...BUT EXTEND INTO EARLY
FRIDAY MORNING AS IT LOOKS AS THOUGH RAIN WILL LINGER PAST SUNRISE.
NORTHEAST WINDS WILL REALLY START CRANKING THIS EVENING AND WILL
ISSUE A WIND ADVISORY FOR THE WESTERN PORTIONS OF THE CWA BEGINNING
AT 03Z...AND THE REMAINDER OF THE CWA AT 06Z. BEST PRESSURE RISES
MOVE OUT OF THE CWA DURING THE MORNING HOURS...AND WILL END ADVISORY
FROM WEST TO EAST BETWEEN 15-18Z.
GET INTO A QUIET PERIOD AGAIN AFTER RAIN MOVES SOUTH OF THE AREA
DURING THE MORNING. SHOULD GET A GOOD PUSH OF DRY AIR FROM THE NORTH
TO CLEAR SKIES NORTH TO SOUTH THROUGH THE LATE MORNING/AFTERNOON...
WITH MOSTLY CLEAR SKIES CONTINUING THROUGH FRIDAY NIGHT AND MUCH OF
SATURDAY. NAM/GFS BOTH SHOWING A WEAK WAVE LIFTING INTO THE UPPER
LEVEL RIDGE SATURDAY NIGHT/SUNDAY. AT THIS TIME...APPEARS THERE IS
QUITE A BIT OF DRY AIR IN PLACE AHEAD OF THE WAVE...AND BEST DYNAMICS
WITH THE WAVE SLIDE NORTH OF THE AREA...SO WILL LEAVE OUR CWA DRY FOR
NOW.
GOOD WARMING AGAIN LATE IN THE WEEKEND/EARLY NEXT WEEK...WITH HIGHS
IN THE 60S TO LOWER 70S AGAIN A PRETTY GOOD BET SUNDAY AND MONDAY.
GFS AND OTHER LONG RANGE MODELS STILL SHOWING A WAVE PUSHING INTO THE
AREA EARLY-MIDWEEK...ALTHOUGH STILL SOME TIMING DIFFERENCES AMONG THE
MODELS LEADING TO SOME UNCERTAINTY. ECMWF IS SLOWEST...12-24 HOURS
BEHIND THE GFS...WITH UKMET AND CANADIAN BETWEEN THE TWO. WILL STICK
WITH GOING TIMING OF MONDAY NIGHT THROUGH TUESDAY NIGHT FOR NEXT
CHANCE OF THUNDERSTORMS...BUT BEST CHANCE AT THIS TIME APPEARS TO BE
TUESDAY INTO TUESDAY EVENING.
&&
.AVIATION...
SHOWERS AND THUNDERSTORMS WILL AFFECT ALL TAF SITES THIS EVENING
INTO THE OVERNIGHT AS A LOW PRESSURE SYSTEM DEEPENS OVER EASTERN
NEBRASKA. AS THIS OCCURS..STRONG NORTHEASTERLY WINDS WILL DEVELOP
ACROSS THE AREA...WITH SURFACE GUSTS APPROACHING 45MPH FROM 09-15Z
FRIDAY MORNING.
&&
.FSD WATCHES/WARNINGS/ADVISORIES...
IA...WIND ADVISORY FROM 1 AM TO 1 PM CDT FRIDAY FOR IAZ001-IAZ002-
IAZ003-IAZ012-IAZ013-IAZ014-IAZ020-IAZ021-IAZ022-IAZ031-
IAZ032.
FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH FRIDAY MORNING
FOR IAZ002-IAZ003-IAZ012-IAZ013-IAZ014-IAZ020-IAZ021-IAZ022-
IAZ031-IAZ032.
MN...WIND ADVISORY FROM 1 AM TO 1 PM CDT FRIDAY FOR MNZ071-MNZ072-
MNZ080-MNZ081-MNZ089-MNZ090-MNZ097-MNZ098.
NE...WIND ADVISORY FROM 1 AM TO 1 PM CDT FRIDAY FOR NEZ013-NEZ014.
FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH FRIDAY MORNING
FOR NEZ013-NEZ014.
SD...WIND ADVISORY FROM 1 AM TO 1 PM CDT FRIDAY FOR SDZ040-SDZ055-
SDZ056-SDZ061-SDZ062-SDZ065-SDZ066-SDZ067-SDZ068-SDZ069-
SDZ070-SDZ071.
WIND ADVISORY FROM 10 PM THIS EVENING TO 10 AM CDT FRIDAY FOR
SDZ038-SDZ039-SDZ050-SDZ052-SDZ053-SDZ054-SDZ057-SDZ058-
SDZ059-SDZ060-SDZ063-SDZ064.
FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH FRIDAY MORNING
FOR SDZ069-SDZ070-SDZ071.
&&
WILLIAMSHazardous weather outlook, Apr 6, 5:39 PM CDT, 7 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 539 PM CDT THU APR 06 2006 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-071200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 539 PM CDT THU APR 06 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... STORMS OVER NORTHEAST NEBRASKA WILL MOVE NORTHEAST INTO NORTHEASTERN NEBRASKA...SOUTHEASTERN SOUTH DAKOTA...AND NORTHWESTERN IOWA. THESE STORMS WILL MAINLY PRODUCE HAIL TO THE SIZE OF HALF DOLLARS...THOUGH AN ISOLATED TORNADO WILL BE POSSIBLE MAINLY SOUTH OF HIGHWAY 18 THROUGH 9 PM. AREAS TO THE NORTH AND WEST OF HERE WILL SEE SOME POTENTIAL FOR FOR HAIL TO THE SIZE OF NICKELS DURING THIS TIME. FLOODING... MINOR FLOODING WILL CONTINUE ALONG SOME RIVERS AND STREAMS FROM SOUTHEAST SOUTH DAKOTA...INTO NORTHWEST IOWA AND SOUTHWEST MINNESOTA. THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON AND EVENING ACROSS THE AREA...BRINGING HEAVY RAIN TO MANY LOCATIONS. THE HEAVIEST RAIN...POSSIBLY REACHING TWO AND A HALF INCHES...SHOULD OCCUR ALONG AND SOUTH OF A YANKTON TO SPENCER IOWA LINE. THIS MAY EXACERBATE ANY ONGOING FLOODING OR POSSIBLY CREATE NEW FLOODING PROBLEMS. WIND AND FOG... NORTHEAST WINDS WILL INCREASE LATE THIS AFTERNOON AND EVENING...WITH SUSTAINED WINDS AROUND 30 MPH POSSIBLE AND GUSTS AS HIGH AS 40 MPH POSSIBLE. THE STRONGEST WINDS SHOULD OCCUR FROM ABOUT MIDNIGHT THROUGH NOON ON FRIDAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG NORTH TO NORTHEAST WINDS WILL DECREASE THROUGHOUT THE DAY ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. SPOTTER ACTIVATION WILL BE POSSIBLE AFTER SPOTTER ACTIVATION WILL BE LIKELY AFTER && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Apr 6, 8:37 PM CDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
837 PM CDT THU APR 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 PM HAIL SIOUX CITY 42.50N 96.39W
04/06/2006 E0.88 INCH WOODBURY IA TRAINED SPOTTER
MARBLE TO NICKEL SIZE HAIL.
0831 PM HAIL NEWCASTLE 42.65N 96.87W
04/06/2006 E1.00 INCH DIXON NE TRAINED SPOTTER
3/4 TO 1 INCH HAIL, ENOUGH TO COVER THE GROUND.
&&
BUSSLocal storm report, Apr 6, 8:50 PM CDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
850 PM CDT THU APR 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 PM HAIL 2 S GAYVILLE 42.86N 97.17W
04/06/2006 E0.75 INCH YANKTON SD TRAINED SPOTTER
0845 PM HAIL 2 NE UTICA 43.00N 97.47W
04/06/2006 E1.00 INCH YANKTON SD TRAINED SPOTTER
0845 PM HAIL 4 W VOLIN 42.96N 97.26W
04/06/2006 E1.00 INCH YANKTON SD TRAINED SPOTTER
&&
BUSSLocal storm report, Apr 6, 9:12 PM CDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
912 PM CDT THU APR 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM HAIL MECKLING 42.84N 97.07W
04/06/2006 E0.88 INCH CLAY SD TRAINED SPOTTER
0845 PM HAIL ELK POINT 42.68N 96.68W
04/06/2006 E0.75 INCH UNION SD TRAINED SPOTTER
&&
BUSSLocal storm report, Apr 6, 9:43 PM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
943 PM CDT THU APR 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 PM HAIL 3 SE LENNOX 43.32N 96.85W
04/06/2006 E0.75 INCH LINCOLN SD PUBLIC
0943 PM HAIL CANTON 43.30N 96.58W
04/06/2006 E0.88 INCH LINCOLN SD LAW ENFORCEMENT
&&
BUSSLocal storm report, Apr 6, 10:38 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1038 PM CDT THU APR 06 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 PM HAIL SIOUX CITY 42.50N 96.39W
04/06/2006 E0.88 INCH WOODBURY IA TRAINED SPOTTER
MARBLE TO NICKEL SIZE HAIL.
0831 PM HAIL NEWCASTLE 42.65N 96.87W
04/06/2006 E1.00 INCH DIXON NE TRAINED SPOTTER
3/4 TO 1 INCH HAIL, ENOUGH TO COVER THE GROUND.
0840 PM HAIL MECKLING 42.84N 97.07W
04/06/2006 E0.88 INCH CLAY SD TRAINED SPOTTER
0842 PM HAIL 2 S GAYVILLE 42.86N 97.17W
04/06/2006 E0.75 INCH YANKTON SD TRAINED SPOTTER
0845 PM HAIL 2 NE UTICA 43.00N 97.47W
04/06/2006 E1.00 INCH YANKTON SD TRAINED SPOTTER
0845 PM HAIL 4 W VOLIN 42.96N 97.26W
04/06/2006 E1.00 INCH YANKTON SD TRAINED SPOTTER
0845 PM HAIL ELK POINT 42.68N 96.68W
04/06/2006 E0.75 INCH UNION SD TRAINED SPOTTER
0932 PM HAIL 3 SE LENNOX 43.32N 96.85W
04/06/2006 E0.75 INCH LINCOLN SD PUBLIC
0943 PM HAIL CANTON 43.30N 96.58W
04/06/2006 E0.88 INCH LINCOLN SD LAW ENFORCEMENT
&&
BUSSThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 8:22 PM CDT | Severe Thunderstorm Warning | FSD | Clay | 38 min |
| Apr 6, 8:29 PM CDT | Severe Thunderstorm Warning | FSD | Yankton | 31 min |
| Apr 6, 8:35 PM CDT | Severe Thunderstorm Warning | FSD | Union | 25 min |
| Apr 6, 9:26 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln | 34 min |
| Apr 7, 3:40 AM CDT | Flash Flood Warning | FSD | Minnehaha | 2 hr |
Nearby
Flash Flood Warnings in South Dakota, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.